Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had bumps on head after using hair dye, came back after taking finaflex 1-andro body building supplement. What?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 301 Questions
Basically, a couple months ago I used a strong hair XXXXXXX that didn't agree with me and I got nickel and dime-sized bumps all over my head. They eventually went away. I just started taking a body building supplement called Finaflex 1-Andro and seem to notice bumps on my head are coming back. I'm not positive if it's because of the supplements but it could be. I'm not sure how a supplement could do that though. Anyway, if you look at my head, it looks like nothing's there but you can clearly feel bumps and it has me a bit worried. What do you think this could be?
Posted Tue, 8 May 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 34 minutes later

Thanks for posting your query.

The product you are referring to i.e Finaflex 1-Andro, is an anabolic product which effects the testosterone level and metabolism in the body.

Now, in hair follicles testosterone is converted to di-hydro testosterone and hair fall is linked to testosterone metabolism.

More the testosterone, more the male patten baldness- which can also be seen in females with high testosterone.

A bump in the head after consuming Finaflex 1-Andro might be due to collection of metabolites of the testosterone in the hair bulb area on the scalp where their metabolism is hindered as the product prevents catabolic pathway where the metabolism should normally go.

Its a highly scientific, molecular mechanism and beyond the scope of the discussion.

Your symptoms should subside on stopping the product.

Hope, this answers your query. Please accept my answer in case you have no follow up queries.


Dr.Rohit Batra
Above answer was peer-reviewed by
Follow-up: Had bumps on head after using hair dye, came back after taking finaflex 1-andro body building supplement. What? 7 hours later
Okay, so, I just wanted to be sure, it's nothing serious that I'd need to see someone about if I did continue taking the product?
Answered by Dr. Rohit Batra 10 hours later
Thanks for reverting.

You can take the product for a considerable time period.
Take lots of fluids and get your kidney function tests monitored every 6 months.
I hope I have answered your question. Please accept my answer if you have no further queries.

Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor